# SDR SWAA2019092637098

- Difficulty date: September 5, 2019
- Submitted: September 26, 2019
- Operation: Air carrier
- Aircraft: N741SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29277
- Aircraft time: 72,620 hours, 43,021 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146A75011
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR STRUCTURE Z-ANGLE CORRODED BETWEEN BS 727+5 TO BS 847, LBL 21.  REPAIRED Z ANGLE IAW SRM.
